# SDR ASAA2017060720978

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 57,490 hours, 22,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771009
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERGENCY EXIT SIGN INOP. GROUNDED - YES. FOUND RT FWD OVERWING EMERGENCY EXIT SIGN DAMAGED. REMOVED AND REPLACED RT FWD OVERWING EMERGENCY EXIT SIGN, REF AMM 33-51-01. OPS CHECK GOOD.
